# SDR FDEA202105191309

- Difficulty date: May 19, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 62498
- Aircraft time: 6,638 hours, 3,039 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 256T24255
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING, LES 285 HAS CRACKED GUIDE BRACKET REMOVED & REPLACED BRACKET IAW BAC DWG 114T1240, REV E
